CureZone   Log On   Join
Re: Can't lose weight, tired, and always hungry...
 
softballmom Views: 8,912
Published: 15 years ago
 
This is a reply to # 857,988

Re: Can't lose weight, tired, and always hungry...


There's another girl on here that said she was getting married - I bet you got them mixed up. Either that or you are a mind reader.

To Kate2206, I had all the exact same side effects. I never had acne, even as a teenager, until I got this dang IUD at the age of 39. Then I had horrible, huge Acne problems. I also had backaches every morning upon waking, I had weight gain, mood swings. I had the Mirena out 10 days ago and my face cleared up immediately. I haven't had a backache since. My moods are leveling out and I have lost 2 pounds. I am watching what I eat and exercising. But, with the Mirena, I did that also and never lost - only gained. At least now, my working out and eating less is paying off. I don't think the pounds will miraculously just melt away by only having the IUD removed.

I would not suggest the Mirena to anyone and yes, my doctor laughed at me when I told him I wanted it out and why. He said all those effects were NOT from the Mirena. Yeah, right.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

22.016 sec, (1)